Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Zolotarev’s theorem on the Legendre symbol

J. L. Brenner

Vol. 45 (1973), No. 2, 413–414
Abstract

Matrix-theoretic proof that (a∕p) = sign of the permutation i( mod p) ia( mod p) of the residue classes mod p.

Mathematical Subject Classification 2000
Primary: 10A10
Secondary: 15A15
Milestones
Received: 2 February 1972
Published: 1 April 1973
Authors
J. L. Brenner